MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK
Model Number 15271
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
Rn drew up 2 units of humalog to administer for a blood sugar of 158.Second rn verified dose.Insulin administered with vanishpoint insulin syringe.When rn pressed plunger to end, needle would not retract.Once needle was removed from patient, the needle still would not retract.Rn unsure if patient received full 2 units.Physician was notified and instructed rn to not give another dose.Will recheck sugar at dinner.Patient aware to report signs and symptoms of hyperglycemia.

Brand Name
VANISHPOINT®
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key7742125
Report Number7742125
Device Sequence Number1404744
Product Code FMF
UDI-Device Identifier00613703152701
UDI-Public(01)00613703152701
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/25/2018
Report Date (Section F) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15271
Device Catalogue Number15271
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/02/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/25/2018